# SDR CA070109005

- Difficulty date: November 8, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: 1608565
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) DATE OF DELAY NOV 8, 2006 CADORS NR: 2006C2915.  THE FLIGHT CREW WAS NOTIFIED THAT DURING TAXI FOR DEPARTURE FUEL WAS LEAKING FROM LT WING.    AIRCRAFT TAXIED OFF RUNWAY BY WHICH TIME THE LEAK HAD STOPPED. FLIGHT CREW IN CONTACT WITH MAINTENANCE CONTROL AGREED THAT THE LEAK WAS FROM THE WING TANK VENTING SYSTEM.  AFTER THE SPILL WAS CLEANED, AC DEPARTED.  FOLLOW UP ACTION, THIRD OCCURRENCE OF FUEL LEAK FROM THE VENT SYSTEM ON THIS AIRCRAFT. THE FIRST EVENT WHICH OCCURRED OCT 28 WAS RECTIFIED WITH REPLACEMENT OF THE SUCTION RELIEF VALVE. SNAG RETURNED NOV 3 AT WHICH TIME MAINTENANCE REFUEL AND DE-FUEL THE AIRCRAFT SEVERAL TIMES AND COULD NOT FAULT THE SYSTEM. IN FOLLOW UP TO THIS LATEST SNAG, WE HAVE AN EN
